Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

UTI now with abdomen distention - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hello, is this a real live chat or is this a system generated answer system only
Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
this is a real live chat
User :   okay
Doctor :  
you can discuss your health query with me
Doctor :  
I am Dr.XXXX here
User :   thank you
User :   My girlfreind has been cleared of cepsis, kidney infection and UTI.
User :   now she has a swollen abdomen
Doctor :  
Doctor :  
User :   she was told that she has a reaction to the meds provided to her on home care and now for the past 4 weeks has been dealing with constant abdominal swelling
Doctor :  
is there still burning/pain while passing urine?
Doctor :  
does she have abdominal discomfort?
User :   no urine discomfort
User :   she is itchy, irritated with her swelling lowered
User :   though still being turned away for admittance to the local hospital HotelDieu Grace Hospital Windsor ON Canada
Doctor :  
Doctor :  
i will suggest to get her examined again
User :   we are at the point to have the hospital release all medical information presently collected to Toronto, ON or London, ON at this point
Doctor :  
the abdomen swelling can be due to excesive gastritis, that she could have
Doctor :  
developed after taking the medications

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor